On dimension theory for complexes

Research output: Contribution to journalArticle

Abstract

Passage from the category of modules to the derived category gives insight into some classical results of homological dimension theory, and also yields a proof of the nondegeneracy of the Yoneda multiplication (Equation presented), where the argument is a noetherian module (or a finite complex with noetherian homology) and A is a regular local ring.

Original languageEnglish (US)
Pages (from-to)469-481
Number of pages13
JournalMathematics of the USSR - Sbornik
Volume36
Issue number4
DOIs
StatePublished - Apr 30 1980

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On dimension theory for complexes'. Together they form a unique fingerprint.

  • Cite this